Vol. 5, No. 5, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
An inverse problem for the wave equation with one measurement and the pseudorandom source

Tapio Helin, Matti Lassas and Lauri Oksanen

Two-dimensional nonlinear Schrödinger equation with random radial data

Yu Deng

Schrödinger operators and the distribution of resonances in sectors

Tanya J. Christiansen

Weighted maximal regularity estimates and solvability of nonsmooth elliptic systems, II

Pascal Auscher and Andreas Rosén

The two-phase Stefan problem: regularization near Lipschitz initial data by phase dynamics

Sunhi Choi and Inwon Kim

$C^{\infty} $ spectral rigidity of the ellipse

Hamid Hezari and Steve Zelditch

A natural lower bound for the size of nodal sets

Hamid Hezari and Christopher D. Sogge

Effective integrable dynamics for a certain nonlinear wave equation

Patrick Gérard and Sandrine Grellier

Nonlinear Schrödinger equation and frequency saturation

Rémi Carles